MathSciNet Relay Station
MathSciNet bibliographic data
MR2869051 11G20 (11N56 11T71 14G50)
Jiménez Urroz, Jorge; Luca, Florian; Shparlinski, Igor E. On the number of isogeny classes of pairing-friendly elliptic curves and statistics of MNT curves. Math. Comp. 81 (2012), no. 278, 1093–1110.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement